# SDR FDEA201903270737

- Difficulty date: March 27, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT UNDER FLOOR AREA CENTER WING TANK EXISTING   REPAIR UPON REMOVAL OF SEALANT TOP SURFACE FOUND FOUND CORROSIONS AT RIGHT   HAND STATION 1229 XCW = -100. CABIN - MAIN DECK CARGO COMPARTMENT UNDER FLOOR AREA  AT CENTER WING TANK TOP   SURFACE RIGHT HAND STATION 1229 XCW = -100 CORROSION REMOVED AND FOUND TO   EXCEED LIMIT AS PER SRM 57-10-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. REPAIR CARRIED   OUT AS PER ENGINEERING AUTHORIZATION #: 1-5730-T0345981 P1 TITLE: WINGS - PLATES AND   SKINS - CORROSION FOUND ON CENTER WING UPPER SKIN PANELS AT S - 15, BETWEEN XCW   = -88 AND XCW = -107. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
